# SDR SWIA201540787

- Difficulty date: February 19, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 30,201 hours, 25,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM, CAP FS 589-621, LBL 27 OTBD FLANGE HAS CORROSION\FRETTING AROUND NUTPLATE HOLES.   C-CHECK, R & R FLOORBEAM UPPER CAP FS 569-609, LBL 27, REF SRM DWG, STS EA AND REO.
